# SDR 95ZZZX1797

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Insulators
- Part number: N207533
- Condition: Missing
- Location: Brush Holder
- Part time: 1,212 hours
- Component: Lucas, BC09101
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR WAS PURCHASED FROM DEHAVILLAND ZERO TIME NEW.  AFTER 1211.5 FLIGHT HOURS OF OPERATION, STARTER/GENERATOR FAILED.  TEAR DOWN REVEALED INSULATORS WERE MISSING FROM THE BRUSH HOLDERS.  THIS CAUSED THE ARMATURE AND STATOR TO SHORT CIRCUIT RESULTING IN STARTER/GENERATOR FAILURE.
